On the properties of oscillating solutions of third-order ordinary differential equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 771-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a0,
author = {M. Bartushek},
title = {On the properties of oscillating solutions of third-order ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {771--777},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a0/}
}
M. Bartushek. On the properties of oscillating solutions of third-order ordinary differential equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 771-777. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a0/